# SDR YENA201812110849

- Difficulty date: December 11, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N970JB
- Make and model: Airbus A321-231
- Aircraft serial: 7415
- Aircraft time: 8,601 hours, 2,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 794471
- Condition: Failed
- Location: Cabin
- Part time: 8,601 hours, 2,861 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 426, TPA-JFK. PLEASE REPLACE EMERGENCY LIGHT BATTERY 13WL. REPLACED EMERGENCY LIGHT BATTERY PER AMM 33-51-38 OPS OK.
